# SDR 08FDEA01996

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 65C8067691
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT RT THRESHOLD COVER AT STA 950E IS CRACKED AT BOLT HOLE WITH LIGHT CORROSION ON BOTTOM SIDE OF PANEL TRANSFERRED HOLES, INSTALLED NUTPLATES, TREATED,  PRIMED AND PAINTED NEW PANEL.   REF; SRM 51-30-2 PG 1 - 3, FX 727 200  MM 51-20-151-7, AND FX727-200 MM 51-20-21-7 PG 1-3, THIS IS CLASSIFIED AS A MINOR REPAIR.
